# SDR 04251709

- Difficulty date: September 4, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATED PACK OVERPRESSURE ON TO RTG AND RECONFIGURED.  CREW REPORT STATED STARTED TAKEOFF ROLL AND WE RECEIVED A LT PACK OVER PRESSURE CAUTION MSG.   ABORTED THE TAKEOFF.  CONTACTED MX CTRL AND WE DECIDED TO RESET PACK AND DEPART WITH BLEEDS ON THE APU. (RT PACK WAS DEFERRED). THE SUBSEQUENT TAKEOFF AND FLIGHT WAS WITHOUT INCIDENT.
